# SDR 95ZZZX975

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24RF
- Make and model: Cessna 550
- Aircraft serial: 550456
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Pad
- Condition: Corroded
- Location: Engine
- Part time: 3,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ENGINE MOUNT BOSS AND AREA ON ENGINE, DURING SCHEDULED INSPECTION.  PRATT AND WHITNEY WAS INFORMED, GAVE OKAY TO CLEAN, TREAT, AND REINSTALL ENGINE MOUNTS.
